# SDR A6WA201311074389

- Difficulty date: November 7, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CRACKED.  R & R PAX DOOR OUTER HANDLE WITH NEW SERVICEABLE HANDLE IAW CRJ AMM 52-11-03, BA SB 601R-52-119.
